Quantcast



 
Thread Rating:
  • 0 Votes - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5

Mental effects from Lunesta

Post: #1
12-15-2012, 03:16 AM
member7013 Offline
**

Mental effects from Lunesta

I have been on Lunesta on and off for almost 8 months and it is working well enough. I can usually fall asleep most nights. When I don't fall asleep with it occasionally, that is when things get wierd. I will have strange mental experiences like I am talking to somebody or watching a movie. I have told my friends about conversations that I thought we had twice. I mentioned to somebody at work that I had watched a movie that had not even come out yet. It was a little awkward to explain that it might be my sleeping pills. Is this something I can expect from Lunesta? It works well but I am not sure the effects are acceptable.




Find all posts by this user Quote this message in a reply
Post: #2
12-16-2012, 12:46 AM
member41121 Offline
***

RE: Mental effects from Lunesta

If Lunesta does not put you to sleep, it will usually lead to hallucinations and euphoria. Sometimes it will just be vivid dreams but these effects are to be expected. A few of the sleeping pills have this in common. If you find that the effects are unmanageable, it is probably a good idea to talk to your doctor about switching medications.




Find all posts by this user Quote this message in a reply
Post: #3
12-18-2012, 01:41 AM
member7013 Offline
**

RE: Mental effects from Lunesta

So far, I think I can handle it. It depends how often I wierd out the friends and family. It is not something I have to take all the time. I just have periods where the shift work and all the shift changes mess me up and I can't sleep at all for days without the medications. Then I have to take it for a while so I catch up on sleep and get back to being able to sleep. I know it is not good for me but until I find a new "career" that is the best I can do.




Find all posts by this user Quote this message in a reply
Post: #4
12-18-2012, 02:13 PM
member54218 Offline
**

RE: Mental effects from Lunesta

Shift work can really cause problems for the system. I think that it is especially difficult for some people. I hope you find a new career sooner than later.




Find all posts by this user Quote this message in a reply
Post: #5
12-19-2012, 12:57 AM
member7013 Offline
**

RE: Mental effects from Lunesta

Yeah, me too. Thanks.




Find all posts by this user Quote this message in a reply
Post Reply 




                 
                 

Copyright 2007-2018 Chaotic Inceptions - Wellescent.com